# SDR JGVR20210526002

- Difficulty date: May 26, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N382QS
- Make and model: Cessna 680A
- Aircraft serial: 6800245
- Aircraft time: 11,515 hours, 7,671 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED AREA OF CORROSION LOCATED IN RH WING GEARWELL BAY 720DR OUTBD RIB LOWER MIDDLE AREA IAW C680 SRM 51-70-02. FOUND CORROSION BLEND TO BE BEYOND C680 SRM LIMITATIONS. REPAIRED CORROSION BLEND IAW TEXTRON ENGINEERING MEMO REF DQ30071M1 RRL,  SUBJECT: 680-0254 N382QS RRL CORROSION ON LWS 52 AND RWS 52 RIBS,  DATED:  MAY 21,2021.
